Citation: pushes the limits. "Scary Blurred Vision And No Balance: An Experience with Cocaine & Klonopin (exp80328)". Erowid.org. Nov 20, 2017. erowid.org/exp/80328
I was diagnosed with short term anxiety and was prescribed Klonopin which I had had before recreationally, I took one and had a beer. It was my day off. An old friend was passing through town and had several grams of strong coke. I've experimented with intravenous drug use for many years a always gauged my doses. With the klonopin in my system the doses apparently got a bit larger. The last injection [bringing the total to 1.6 grams of cocaine on the day] stated off as pleasent as always but I suddenly began to have tremors, extreme thirst and a hard time supporting myself my vision became so blurry I could barely google the words cocaine overdose, It was quite frightening. I could feels waves coming over my vision and hearing sense which I have been told was due to increased heart rate but my pulse was about normal my vision is just now clearing up after easily an hour and I'll bet I'll still be walking slow also there was a warming cooling sensation and a pulsating feeling in the top of my head as if my crown Chakra were spinning, Anyway IV isn't a very smart thing to do and I wouldn't turn a friend onto it but if your going all the way just be prepared for how far that may be. Perhaps next time I'll devulge the depravity of loading a needle with crack, heroin, and about 260 mics of good lsd... Revealing and scary as hell. P.S. Use this resource and be more informed than I was
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.